Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

What causes pimples on forehead after applying Zandu balm?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7389 Questions
Question
Hi,

when I apply Zandu Balm (strong) to my forehead i get pimples kind thing, it happened 3 months back when I applied tiger balm and used an ointment (didnt remember the name) then it gone in two days.

Now I got the same pimples kind of thing (without itching) could you please suggest me the ointment.
Posted Sun, 24 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 19 minutes later
Brief Answer:
Acneform eruptions

Detailed Answer:
Hello and welcome to healthcaremagic

I am Dr. Kakkar. I have gone through your query and I have understood it.

Ointments are greasy and can cause acne like eruptions.

I would suggest topical benzoyl peroxide gel (Benzac-AC 2.5% gel) to be applied twice daily over the affected area.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor